# SDR AWXA200200550

- Difficulty date: June 22, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 39,137 hours, 27,619 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 76353
- Condition: Burned Out
- Location: Zone 210
- Part time: 50,108 hours, 35,964 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT A WHINING NOISE WAS HEARD AND A BURNING SMELL FILLED CABIN. RETURNED TO GATE AND FOUND THE CABIN AIR RECIRCULATION FAN CIRCUIT BREAKER HAD OPENED. CIRCUIT BREAKER WAS COLLARED AND SYSTEM WAS PLACED ON MEL 21-31-C1, RECIRCULATION FAN INOPERATIVE.  MAINTENANCE AT PHX REMOVED AND REPLACED THE CABIN AIR RECIRCULATION FAN IAW BMM 21-21-22, OPERATIONAL CHECK WAS GOOD.
